Effexor makes me tired?
I take a very small dose of effexor 37.5 now, i used to take more. My doctor told me it would give me energy. I thought a year ago when I was on 150mg it did, but I cant be sure.
Regardless while on 37.5 i have been noticing i become tired, and feel very heavy feeling almost dragging me down.
I never wanted to switch drugs because 37.5 worked for me with depression, not anxiety. I respond more then the usual person to drugs, not sure why.
But i am curious why its making me feel so drowsy. It makes me drowsy and feel sleepy while at the same time stimulating other parts and increasing my sex drive, i thought it was suppose to do the opposite?
I would love to try wellbutrin for depression and energy instead but im worried about hairloss rumors i hear about? I took accutane and lost some of my hair and just got it back thankfully as im only 25.
If anyone can comment on effexor making you tired I would love to hear it. The only other thing that could make me drowsy is my allergy eye medication but i have been taking that for months, and its over the counter. I take it and dont notice anything for an hour, its only after i eat and take my effexor.
Would it help to take it at night, or would I just feel tired in the morning as well? I really am baffled how its making me drowsy but stimulating my sex drive at the same time.